# SDR QXEA9600069

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuators
- Part number: 8409
- Condition: Malfunctioning
- Location: Elevator
- Component: Dorner
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - AT FL 260 ON DESCENT, MESSAGE ELEVATOR MISTRIM NOSE ON.  AFTER AUTOPILOT DISCONNECT THE ELEVATOR TRIM WOULD NOT FUNCTION, THE TRIM WAS STUCK.  FLIGHT CREW SELECTED STANDBY TRIM, BUT TRIM DIDN'T FUNCTION WITH CONTINUED FORWARD PRESSURE TO MAINTAIN FLIGHT PATH.  AT LOWER ALTITUDE WITH AIRSPEED BELOW 200 KTS TRIM SPEED FAST ACTIVATED AND TRIM BEGAN TO FUNCTION NORMALLY FROM LEFT AND RIGHT SIDE.  AIRCRAFT ACCELERATED TO 210 KTS AND TRIM FUNCTIONED NORMALLY, LEFT, RIGHT AND STANDBY.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEM.  LEFT AND RIGHT TRIM ACTUATORS REPLACED IAW MAINT MANUAL.  TRIM SYS OPS CHECKED GOOD.
